Spectral approximations to the fractional integral and derivative

Li, Changpin, Zeng, Fanhai, & Liu, Fawang (2012) Spectral approximations to the fractional integral and derivative. Fractional Calculus and Applied Analysis, 15(3), pp. 383-406.

[img] Accepted Version (PDF 239kB)
Administrators only | Request a copy from author

View at publisher


In this paper, the spectral approximations are used to compute the fractional integral and the Caputo derivative. The effective recursive formulae based on the Legendre, Chebyshev and Jacobi polynomials are developed to approximate the fractional integral. And the succinct scheme for approximating the Caputo derivative is also derived. The collocation method is proposed to solve the fractional initial value problems and boundary value problems. Numerical examples are also provided to illustrate the effectiveness of the derived methods.

Impact and interest:

49 citations in Scopus
Search Google Scholar™
45 citations in Web of Science®

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 60013
Item Type: Journal Article
Refereed: Yes
Additional URLs:
Keywords: fractional integral, Caputo derivative, spectral approximation, Jacobi polynomials
DOI: 10.2478/s13540-012-0028-x
ISSN: 1314-2224 (online) 1311-0454 (print)
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > NUMERICAL AND COMPUTATIONAL MATHEMATICS (010300) > Numerical Solution of Differential and Integral Equations (010302)
Divisions: Current > Schools > School of Mathematical Sciences
Current > QUT Faculties and Divisions > Science & Engineering Faculty
Copyright Owner: Copyright 2012 Diogenes Co., Sofia
Copyright Statement: Author's Pre-print: author can archive pre-print (ie pre-refereeing)
Author's Post-print: author can archive post-print (ie final draft post-refereeing)
Publisher's Version/PDF: author cannot archive publisher's version/PDF
Deposited On: 15 May 2013 22:25
Last Modified: 20 May 2013 02:04

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page